# SDR ASOA2015120614173

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 35,830 hours, 32,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN AT ENTRANCE WAY INOPERATIVE.  REPAIRED WIRE SPLICE CONNECTORS IAW ESPM 20-17-31.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
